Acta Mathematica

, Volume 197, Issue 2, pp 167–289 | Cite as

Resolution of singularities of real-analytic vector fields in dimension three

Article

Abstract

Let χ be an analytic vector field defined in a real-analytic manifold of dimension three. We prove that all the singularities of χ can be made elementary by a finite number of blowing-ups in the ambient space.

Keywords

resolution of singularities vector fields singularities 

2000 Math. Subject Classification

Primary 14E15 Secondary 34C05 58F14 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. AGV.
    Arnold, V.I., Gusein-Zade, S.M., Varchenko, A.N.: Singularities of Differentiable Maps. Vol I. Monographs in Mathematics, 82. Birkhäuser, Boston, MA (1985)Google Scholar
  2. Be.
    Bendixson, I.: Sur les courbes définies par des équations diférentielles. Acta Math. 24, 1–88 (1901)CrossRefMathSciNetGoogle Scholar
  3. B.
    Bruno, A.D.: Power Geometry in Algebraic and Differential Equations. North-Holland Mathematical Library, 57, North-Holland, Amsterdam (2000)MATHCrossRefGoogle Scholar
  4. C1.
    Cano, F.: Desingularization Strategies for Three-Dimensional Vector Fields. Lecture Notes in Mathematics, 1259. Springer, Berlin-Heidelberg (1987)Google Scholar
  5. C2.
    Cano, F.: Reduction of the singularities of codimension one singular foliations in dimension three. Ann. of Math. 160, 907–1011 (2004)MathSciNetCrossRefGoogle Scholar
  6. CMR.
    Cano, F., Moussu, R., Rolin, J.P.: Non-oscillating integral curves and valuations. J. Reine Angew. Math. 582, 107–141 (2005)MATHMathSciNetGoogle Scholar
  7. DR.
    Denkowska, Z., Roussarie, R.: A method of desingularization for analytic two-dimensional vector field families. Bol. Soc. Brasil. Mat. 22, 93–126 (1991)MATHCrossRefMathSciNetGoogle Scholar
  8. G.
    Grauert, H.: On Levi’s problem and the imbedding of real-analytic manifolds. Ann. of Math. 68, 460–472 (1958)CrossRefMathSciNetGoogle Scholar
  9. H1.
    Hironaka, H.: Resolution of singularities of an algebraic variety over a field of characteristic zero. I, II. Ann. of Math. 79, 109–326 (1964) ibid., 79 (1964), 205–326CrossRefMathSciNetGoogle Scholar
  10. H2.
    Hironaka, H.: Characteristic polyhedra of singularities. J. Math. Kyoto Univ. 7, 251–293 (1967)MATHMathSciNetGoogle Scholar
  11. H3.
    Hironaka, H.: Desingularization of excellent surfaces, in Resolution of Surface Singularities, Lecture Notes in Mathematics, 1101, pp. 99–132. Springer, Berlin-Heidelberg (1984)Google Scholar
  12. Ma.
    Matsumura, H.: Commutative algebra. W. A. Benjamin, New York (1970)MATHGoogle Scholar
  13. Me.
    Melrose, R.: Manifolds with corners. Book in preparation (first chapters available at http://www-math.mit.edu/~rbm/book.html).
  14. Mi.
    Michor, P.W.: Manifolds of Differentiable Mappings. Shiva Mathematics Series, 3. Shiva Publishing, Nantwich (1980)Google Scholar
  15. P.
    Panazzolo, D.: Desingularization of nilpotent singularities in families of planar vector fields. Mem. Amer. Math. Soc. 158 (2002).Google Scholar
  16. Pe.
    Pelletier, M:. Éclatements quasi homogènes. Ann. Fac. Sci. Toulouse Math. 4, 879–937 (1995).MATHMathSciNetGoogle Scholar
  17. Sa.
    Sancho de Salas, F.: Codimension two singularities of a vector field. Math. Ann. 321, 729–738 (2001).MATHCrossRefMathSciNetGoogle Scholar
  18. S.
    Seidenberg, A.: Reduction of singularities of the differential equation \(A\,dy=B\,dx\). Amer. J. Math. 90, 248–269 (1968).MATHCrossRefMathSciNetGoogle Scholar
  19. Y.
    Youssin, B.: Newton polyhedra without coordinates. Mem. Amer. Math. Soc. 87(i-vi), 1–74 (1990)MathSciNetGoogle Scholar

Copyright information

© Institut Mittag-Leffler 2007

Authors and Affiliations

  1. 1.Instituto de Matemática e EstatísticaUniversidade de São PauloSão PauloBrazil

Personalised recommendations